# SDR DALA2024031203253

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 117,872 hours, 17,633 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 FOUND CORROSION AT STA 955 RBL 77 UPPER BULKHEAD. CORRECTIVE ACTION: THE REWORKED AREA BLENT OUT REPAIR AS PER PRI:616329-14 (0239436)
